# SDR FDEA202508171480

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 62,181 hours, 9,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W830233
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N: 152W8302-33 FOUND CRACKED AT STA 1010 LBL 85 - LBL   113. MAIN DECK CARGO FLOOR PANEL P/N:152W8302-33 CRACKED AT STA 1010 LBL 85 -LBL 113.   DAMAGE SIZE:(1) L=3.4"; (2) L=2.8"; (3) L=2.2" DAMAGE OUT OF ALLOWABLE LIMIT AS PER B777 SRM   53-00-50-1A  ALLOWABLE DAMAGE 1 FIGURE 101-103, 105, 106 REV 47.6 AND REPAIRED AS PER   B777 SRM 53-00-50-2R REPAIR 1 FIGURE 202 REV 47.6. THIS IS A  MAJOR REPAIR PER GMM 6-2-100.
